# SDR SWIA2018040544472

- Difficulty date: March 26, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 29,085 hours, 26,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD WARDROBE MOUNT PLATE COMMON TO FLOOR STRUCTURE IS  CORRODED.   AFT MOUNTING PLATE WAS REMOVED AND REPLACED IAW REO.
